# SDR UPS06246867

- Difficulty date: May 5, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500-540 S18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI ON REMOVAL OF FRAME AT BS 540 WEB SKIN AT 500-540 S18R HAS EVIDENCE OF MECHANICAL DAMAGE AND CRACKS.  NEW WEB SKIN FABRICATED IAW SRM 51-20-01.  NEW SKIN DRILLED OFF EXISTING HOLES IAW SRM 51-30-02 ALSO NUT PLATES INSTALLED AS REQ'D IAW SRM 51-30-02.  SKIN REPROTECTED IAW SRM 51-10-02.  WEB SKIN INSTALLED IAW SRM 51-30-02 AND AAAE EO 2006-024-006.
